# SDR GTIA030639

- Difficulty date: July 28, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN STRINGER 18R WEB CORRODED FS 1214.  CUTOUT DAMAGED SECTION OF WEB.  FABRICATED WEB DOUBLER.  INSTALLED WEB DOUBLER.  (M)
